Alert archive / Maine / Beach Hazards Statements in 2022

Beach Hazards Statement 2, NWS Gray, ME

May 27, 20226 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this beach hazards statement at May 27, 2022, 3:46 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at May 28, 2022, 8:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
May 27, 2022, 3:46 PM EDT (19:46 UTC)
In effect from
May 28, 2022, 8:00 AM EDT
Expired
May 30, 2022, 8:00 PM EDT
In force
60 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WHUS41 KGYX 271946
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
346 PM EDT Fri May 27 2022

MEZ023>028-NHZ014-282000-
/O.NEW.KGYX.BH.S.0002.220528T1200Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
346 PM EDT Fri May 27 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING
THROUGH MONDAY EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the upper 60s to around 80 this weekend may cause people to
  underestimate the dangers of the cold water temperatures which
  are currently only in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal York, Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...From Saturday morning through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

GC
9 follow-up statements
762 
WHUS41 KGYX 280220
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1020 PM EDT Fri May 27 2022

MEZ023>028-NHZ014-281030-
/O.CON.KGYX.BH.S.0002.220528T1200Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
1020 PM EDT Fri May 27 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT
SATURDAY THROUGH MONDAY EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the upper 60s to around 80 may cause people to underestimate the
  dangers of the cold water temperatures which are currently only
  in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...From 8 AM EDT Saturday through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
980 
WHUS41 KGYX 280725
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
325 AM EDT Sat May 28 2022

MEZ023>028-NHZ014-282000-
/O.CON.KGYX.BH.S.0002.220528T1200Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
325 AM EDT Sat May 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH MONDAY EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the upper 60s along the beaches to near 80 further inland may
  cause people to underestimate the dangers of the cold water
  temperatures, which are currently only in the lower 50s. 

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...From 8 AM EDT this morning through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

HAT
005 
WHUS41 KGYX 281906
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
306 PM EDT Sat May 28 2022

MEZ023>028-NHZ014-290400-
/O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
306 PM EDT Sat May 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the mid to upper 70s Sunday may cause people to underestimate 
  the dangers of the cold water temperatures which are currently 
  only low 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

Legro
719 
WHUS41 KGYX 290240
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1040 PM EDT Sat May 28 2022

MEZ023>028-NHZ014-291045-
/O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
1040 PM EDT Sat May 28 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the 70s on Sunday may cause people to underestimate the dangers
  of the cold water temperatures which are currently only in low 
  50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
101 
WHUS41 KGYX 290656
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
256 AM EDT Sun May 29 2022

MEZ023>028-NHZ014-292000-
/O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
256 AM EDT Sun May 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the 70s today may cause people to underestimate the dangers of
  the cold water temperatures, which are currently only in low 
  50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

HAT
221 
WHUS41 KGYX 291935
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
335 PM EDT Sun May 29 2022

MEZ023>028-NHZ014-300400-
/O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
335 PM EDT Sun May 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the low to mid 80s may cause people to underestimate the dangers
  of the cold water temperatures which are currently only lower
  50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant 
number of boats and paddlecraft are expected to be out on the 
water and when warm air temperatures may cause people to 
underestimate the danger of the cold water. Paddle smart from the 
start. Always wear your life jacket. Be aware of wind conditions, 
tides, and localized currents.

&&

$$

Legro
326 
WHUS41 KGYX 300259
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1059 PM EDT Sun May 29 2022

MEZ023>028-NHZ014-301100-
/O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
1059 PM EDT Sun May 29 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the low to mid 80s on Monday may cause people to underestimate
  the dangers of the cold water temperatures which are currently
  only in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Through Monday evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use 
  extreme caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
002 
WHUS41 KGYX 300759
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
359 AM EDT Mon May 30 2022

MEZ023>028-NHZ014-310000-
/O.CON.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
359 AM EDT Mon May 30 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the 80s may cause people to underestimate the dangers of the
  cold water temperatures which are currently only in the low to
  mid 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Through this evening.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
437 
WHUS41 KGYX 302353
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
753 PM EDT Mon May 30 2022

MEZ023>028-NHZ014-310100-
/O.EXP.KGYX.BH.S.0002.000000T0000Z-220531T0000Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
753 PM EDT Mon May 30 2022

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at May 27, 11:14 AM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 27, 11:14 AM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1114 AM EDT Fri May 27 2022

.SYNOPSIS...
An upper level low pressure system will approach the region
from the west today. A cold front will pass through the region
tonight and Saturday bringing rain showers and a few
thunderstorms. High pressure returns Sunday, with the chance for
another weak cold front to pass from the north early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
11am Update...Updated some PoPs to reflect current positioning
of low and cold front to west. Current storm motion should carry
much of the deeper clouds and convection west of the area
through much of the afternoon. It isn't until late
afternoon/evening (4pm onwards) that forcing and daytime
heating build for convection to take place closer to the
International Border for thunderstorm chances. HREF is quite
robust in developing stronger cores coincident w/ the Marginal
Risk in place in vicinity of the northern ME/NH borders w/
Canada. Have kept the mention of heavy rain and small hail with
thunderstorms in this region.

630am Update...
Have updated the forecast for the near term portion of the
forecast. Latest Radar imagery continues to show light showers
crossing far northern areas near the Canadian border. Have upped
pops for these showers that have arrived ahead of schedule.
Otherwise, just minor changes to temperatures, dew points and
cloud cover this morning. Any fog remains mainly limited to
portions of the coastal waters.

Prev Disc...
Models in relatively good agreement with an upper level low
pressure system approaching from the west today. Morning low
clouds and patchy fog will break up today across the interior.
With some sun and modest mixing, H8 temperatures near +15C will
yield temperatures in the upper 70s to lower 80s away from the
coast today which is on the higher end of most available
guidance. Surface dew point probability plots suggest dew points
will climb into the lower 60s as the upper level low approaches
from the west, allowing for showers and isolated strong
thunderstorms across the north later in the day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Showers and scattered thunderstorms gradually work their way
towards southern portions of the forecast area tonight as a slow
moving cold front approaches from the west. There will be plenty
of moisture in place across the region. The latest HREF
solution continues to show the possibility of low clouds and fog
making its way off the Gulf of Maine and into the coastline,
with the greatest potential impact along the Midcoast region.

The atmosphere will sufficiently destabilize on Saturday with
thunderstorms potentially producing gusty winds and small hail
which is in good agreement with the latest SPC outlook. The
latest NamNest solution has a line of storms exiting the
coastline around 00Z Sunday.

PWAT values will be high as well on Saturday. Slow moving storms
may produce locally heavy rainfall.

Coolest readings will once again be along the coastline with
temperatures mainly in the 60s right along the beaches. Further
inland, temperatures will climb into the 70s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Overview: A slow moving cold front will finally move offshore
Saturday evening with high pressure building in to our south
behind it. This high pressure system will stick around through
Monday, allowing for dry weather conditions and moderating
temperatures. A weak cold front will then cross from the north
early Tuesday, but this front looks to be largely moisture
starved. Tranquil weather is then expected on Wednesday before a
triple point low approaches from the west towards the end of
next week, bringing renewed shower chances.

Impacts: A lingering strong thunderstorm will be possible early
Saturday evening, especially along the coast. Any thunderstorm
may be capable of producing gusty winds and locally heavy
rainfall.

Forecast Details: The cold front will move offshore on Saturday
evening, which will allow for decreasing shower chances through
the overnight hours. Low temperatures will range from the 40s
across the north to the lower to middle 50s along the coast.
Surface high pressure will then build to our south on Sunday
with northwest flow backing to southwest during the afternoon.
High temperatures will range from the 70s to lower 80s from
north to south but a few coastal sites will likely struggle to
reach the 70 degree mark. Continued dry conditions are then
expected on Sunday night with lows falling into the 50s.

A cold front will begin to approach from the north on Monday but
ensemble guidance is indicating that most of the area will likely
remain dry due to mid-level ridging, which will still be in
place. The best chance for an isolated shower will be across the
north where slightly better forcing will be present. Warm
850/925 mb temperatures combined with good mixing across
southern areas will allow high temperatures to reach the 80s
across most locations with perhaps a few sites in southern NH
approaching the 90 degree mark. This cold front will then begin
to drag south over the area Monday night through Tuesday
morning, which will bring a better chance for more widespread
showers, especially across northern and eastern areas. This
front then looks to stall just to our south Tuesday night
through Wednesday, which will allow for a non-zero threat for
mainly diurnally driven showers and slightly cooler
temperatures. Our next best chance for widespread precipitation
will then arrive towards the end of next week as a triple point
low moves through the Saint Lawrence Valley.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
Short Term...MVFR conditions this morning improving to VFR. Lowest
ceilings will develop later today in the north with scattered
showers and thunderstorms. More widespread showers and isolated
thunderstorms developing tonight into Saturday with IFR
conditions. Patchy fog with LIFR conditions possible along the
coast tonight.

Long Term...SHRA/TSRA will be possible across coastal sites
early Saturday evening as a cold front moves offshore, which may
result in TEMPO groups of MVFR/IFR restrictions. Later Saturday
night VFR conditions will prevail across all terminals as winds
become northwest. VFR conditions will then continue Sunday
through Monday afternoon before some showers arrive late Monday
ahead of a frontal boundary, mainly across eastern and northern
sites.

&&

.MARINE...
Short Term...SCA conditions continue for waves and winds, with
gusts up to 30 kt as a low level jet strengthens overhead
tonight. Patchy fog develops once again tonight.

Long Term...Winds and seas to fall below SCA criteria Saturday
evening behind a frontal passage. High pressure will allow for
light winds and seas Sunday through at least early next week.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ150>154.

&&

NEAR TERM...Cannon/Cornwell
SHORT TERM...Cannon
LONG TERM...Tubbs
Hazardous weather outlook, May 27, 3:37 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
337 PM EDT Fri May 27 2022

MEZ007>009-NHZ001>003-281945-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-
337 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

A slow moving cold front will be responsible for showers and
thunderstorms this evening and overnight. A few storms this evening
may be strong to severe, with damaging winds the most likely hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023>028-NHZ014-281945-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
337 PM EDT Fri May 27 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH
MONDAY EVENING...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

A slow moving cold front cross the area Saturday. A line of showers
and thunderstorms is expected to from along the boundary during the
afternoon. Storms may be strong to severe, with damaging winds the
most likely hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-018>022-033-NHZ004>013-015-281945-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Carroll-Southern Grafton-
Southern Carroll-Sullivan-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
337 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A slow moving cold front cross the area Saturday. A line of showers
and thunderstorms is expected to from along the boundary during the
afternoon. Storms may be strong to severe, with damaging winds the
most likely hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-281945-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
337 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Areas of dense fog are possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Beach Hazards Statements in Maine, 2022Beach Hazards Statements in New Hampshire, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.